# SDR CALA2023090802746

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 80,757 hours, 33,294 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M, Y
- Precautionary procedure: A, F

## Discrepancy

FAIL DISPLAYED ON UPPER ECAM SCREEN. - ENG 2 FAN AND TURBIN ROTATE FREELY. DEBRIEFED CREW. AT APPROX ALT OF 19K. GOT ECAM MESSAGE > ENGINE FAILED. AFTER MOVING #2 ENGINE THROTTLE TO IDLE CREW REPORTED A LOUD BANG AND THE EGT CLIMBED TO 900C... MAYBE HIGHER. THE MASTER SWITCH WAS MOVE TO OFF FOLLOWED BY PULLING THE FIRE HANDLE AND FIRING THE BOTTLE.   REMOVED AND REPLACED #2 ENGINE REF TASK CARD 31-7200-9-0001. ALL OPS CHECKS PASSED NO FURTHER DEFECTS NOTED. AC OK FOR RETURM TO SERVICE.
